# SDR HEEA088923

- Difficulty date: August 22, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 214010434001
- Part serial: RXFS2444
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN BEARING GREASED, BLACK GREASE COMES OUT.
